# SDR SWAA2021080336009

- Difficulty date: November 13, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bullnose
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO ENTRY THRESHOLD BULLNOSE HAS AREAS OF DAMAGE. / INSTALLED NEW BULLNOSE PER A/M/M 53-11-02 AND LEAK CHECK PER M/M 05-51-91. LEAK CHECK GOOD.
